# SDR CALA2023082102606

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 66,498 hours, 29,050 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4315542
- Part serial: 77316
- Condition: Missing
- Location: Rh Retractable
- Part time: 16,312 hours, 7,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 RH LANDING LIGHT FOUND MISSING ON ARRIVAL FLT 0511-19 IN MSP UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR WITH VENDOR ID V941601 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V941601 MAC RELATED WORK ORDER 000000003083672 AND PRTR HUBBARD, ARTHUR (V941601), COMPLIED WITH CDL TAPED UP WIRING AND REMAINING PORTIONS OF RH LANDING LIGHT ASSY PER 33G, STICKER APPLIED HUBBARD, ARTHUR (V941601), COMPLIED WITH CDL TAPED UP WIRING AND REMAINING PORTIONS OF RH LANDING LIGHT ASSY PER 33G, STICKER APPLIED DISPATCH DESK: 37 NAME: BE DATE: 19-AUG-23- DEFERRED DIRECTLY BY TOMC PARTS INFO ADDED LIGHT, RETRACTA OFF 31-3341-9-9001 7316 ON 0000 LIGHT, RETRACTA OFF 31-3341-9-9001 7316 ON 31-3341-9-9001 6909 R/R RH RETRACTABLE LANDING LIGHT. REF. AMM. 33-42-11. NO DEFECTS FOUND, OPS CHECK GOOD. PARTS USED: 31-3341-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1540087 SN OFF 7316
